# SDR COEA2016031401911

- Difficulty date: March 14, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plug
- Part number: WAWP01
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  LT CARGO COMPARTMENT WINDOW PLUG HAS LEVEL 2 FRETTING CORROSION.  REPLACED WINDOW PLUG WITH OEM PART.
